# SDR USAA2011120500002

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,922 hours, 46,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6547952524M
- Part serial: 845
- Condition: Cracked
- Location: Cargo Bay
- Part time: 24,030 hours, 18,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - SEVERAL CRACKS RANGING FROM .125 INCHES TO .750 INCHES ON AFT CARGO DOOR AT BS 795 APPROX 22.5 INCHES FROM TOP INSIDE OF DOOR SKIN EDGE & 2.5 INCHES OUTBOARD OF INSIDE SKIN EDGE AT PULLEY ATTACH.  REPLACED AFT CARGO DOOR IAW JOB CARD 03C21952008.
